# SDR 04FDEA00187

- Difficulty date: January 18, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 68,234 hours, 27,342 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION HAD RIGHT MAIN GEAR UNSAFE RED LIGHT ILLUMINATED ON FORWARD AND S/O PANEL.  COMPLIED WITH QRH, CYCLED GEAR AND LIGHT WENT OUT.  INSPECTED GEAR AND DOOR PER TAFI PG 109 32-30-00 AF.  A/C OK FOR SERVICE.
